This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Ok, ive been hooked on oxy's for about two years now. This damn pill ruined my whole life. Its changed the way i think and the way i act. Recently i decided to end this devil drug.. Im on fourth day today.. the first night i did a subox cuz the pain was bad. then the sec day i did a 1/4 of sub. day three i tried to go the whole day without subox until the night time came. i was in the worst pain of my life. i couldnt take it so i did another 1/4 of sub. My question is am i doing the right thing by waitin to i feeling get unbareable and takin a subox? i know i should try to taper but i dont want subox in my system. Its my Forth day and the pain is bad when is this all gonna end.
First, if the Suboxone isn't prescribed to you (which I suspect because you're asking dosage advice), then people here will be hard pressed to give you prescribing advice. We're not doctors, and we don't want the responsibility of giving dosage advice that may be harmful to you. I will tell you that physical withdrawals usually peak within a week and are gone for the most part by a month. The mental part stays with you for life. Please, consider some sort of aftercare. I've seen hundreds of people (myself included) who come on here with the false sense that after the withdrawals are gone then the addiction is gone as well. Just doesn't happen that way.
I seriously have the motivation to quit and i know its gonna be hard once i become better the hard part is relapse tryin not to give in. I jus cant sleep and in so much pain i dont know wat to do. My mind plays tricks on me. I really have bad anxiety and depression.
i jus heard that subox is bad to take cuz i called around and a few places told me a good percentage of addicts they recieve are from suboxone.
You can quit the oxys, I do think it is a bad idea with the sub, it just prolongs the detox. If you can get some good otc pain meds, some really warm(hot) baths, and the L-tyrosine and 5-htp, you will make it thru the w/d. it is tough but it is also doable. Take the immodium, for the you know whats, and it also has something in it to help the receptors in the stomach. Just don't take if you don't need. Read thru the others' posts and see what you can take from them to help yourself.
I hate to be the bearer of bad news, but motivation and will power have almost nothing to do with it. If intelligence and will power was any part of this many of us wouldn't be addicts. Your mind will talk to you in ways you have never dreamed of when you least expect it. The mind is a very powerful thing and your addiction will talk you into using when you have the best of intentions. I'm not saying this to scare you..just to make you aware of what's in store for you. You will need some sort of aftercare. Please, consider something to help keep you accountable.
ive been reading alot of forums and found alot of support through other peoples stories. I know there is no easy way outta of this. I jus wish i could get through the sleepness nights and the unbareable pains. i thank u guys for taking the time to hear me out.. Wat kind of otc stuff will help with pain? I been taking two to three showers a night but as soon as i get back in bed i cant find my comfort. Its kills me to suffer like this but i know there is a brighter light at the end.
What other things can i do?
I read the thomas recipe and dunno if that would help..
I got these vita packs will they help with the detox? or should i not take them?
There's honestly not much that's going to make a tremendous difference. I didn the Thomas recipe numerous times and never could tell the difference. Some claim the amino acid protocol helps. The only nonaddictive med that I know helps is Clonidine, but it's a prescription medication. The one thing I know that helps is time. The worst should be done within a week.
What is the dose and all the background that you have with narcotics? Need more information to adequately give you any worthwhile advice. And what have you tried up until now? Dont be afraid of wasting paper here - - take as much room as you need.....
I don't know much about your background, but I was too a prisoner to oxy... for probably almost a year or so... The withdrawals were UNBEARABLE but honestly they only lasted about 5 days. If you quit everything COLD TURKEY and see if you can miss some work or stay at home in bed, with some nyquil and some nausea meds and vitamins (such as L-Lysine and Fish oil) which you can pick up at any store, you'll get through it just fine. Keep your head up, and congrats on getting your life back. We are all so proud of you!! keep up the good work. MUCH LOVE!
ok i start two and a half years ago from doing 20 mg here and there, i thought to myself u cant hurt off these pills. year passes by and im on a trip and comes to find out that i was WD in pain. now i take about 160mg or more. i used subox for about three months then went back to OC. Today is my fifth day and last night i didnt sleep one hour.. the pain was so so so bad. i dont wanna go through another night like this.. i took two hot showers and they help a little. but as soon as i got back in bed. The pain kept coming back.. i jus want to feel better already...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.